On some new nonlinear delay integral inequalities. (English) Zbl 0974.26015

From the authors’ summary: Some new nonlinear delay integral inequalities of Ou-Iang type are obtained which generalize some results of B. G. Pachpatte [Period. Math. Hung. 31, No. 3, 229-234 (1995; Zbl 0854.26012)] and E. H. Yang [Ann. Differ. Equations 13, No. 2, 180-188 (1997; Zbl 0885.34010)]. An application example is also indicated.


26D15 Inequalities for sums, series and integrals
Full Text: DOI


[1] Beesack, P.R, On Lakshmikantham’s comparison method for Gronwall inequalities, Ann. polon. math., 35, 187-222, (1977) · Zbl 0318.26016
[2] Ou-Iang, L, The boundedness of solutions of linear differential equations Y″+A(t)Y=0, Shuxue jinzhan, 3, 409-418, (1957)
[3] Pachpatte, B.G, On a certain inequality arising in the theory of differential equations, J. math. anal. appl., 182, 143-157, (1994) · Zbl 0806.26009
[4] Pachpatte, B.G, On some new inequalities related to certain inequalities in the theory of differential equations, J. math. anal. appl., 189, 128-144, (1995) · Zbl 0824.26010
[5] Pachpatte, B.G, A note on certain integral inequalities with delay, Period. math. hunar., 31, 229-234, (1995) · Zbl 0854.26012
[6] Tsamatos, P.Ch; Ntouyas, S.K, On a bellman – bihari type inequality with delay, Period. math. hungar., 23, 91-94, (1991) · Zbl 0746.26011
[7] Yang, E.H, Generalizations of Pachpatte’s integral and discrete inequalities, Ann. differential equations, 13, 180-188, (1997) · Zbl 0885.34010
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.